# SDR SWAA2024121060850

- Difficulty date: November 17, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36639
- Aircraft time: 51,098 hours, 31,103 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP BATTERY PACKS ON POSITION (M1669) (M1668) AND (M1670) AT PASSENGER CABIN (3EA) 2024-715127<[01] REMOVED AND REPLACED BATTERY PACKS ON POSITION (M1669) (M1668) AND (M1670) AT PASSENGER CABIN (3EA. IAW B737-700 AMM 33-51-06-960-805. TEST IS OK. SEE INDIVIDUAL SIGN OFF BELOW;[02] CERTIFIED CORRECTIVE ACTION 1; COMPLETED
